# SDR USAA2013052300011

- Difficulty date: May 5, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RT WING FUEL TANK ACCESS PANEL NR 640LB BETWEEN WS874 TO WS970 ALSO BETWEEN RIB 16 TO RIB 18 AND BETWEEN S8R TO S11R. REPLACED RT WING FUEL TANK ACCESS PANEL NR 640LB IAW SRM 57-27-11.
